# SDR SWAA100257

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 68,044 hours, 60,426 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CORRODED AT BS 1040, BETWEEN STR 23RL TO STR 24L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
